# SDR SWAA2015020636393

- Difficulty date: February 5, 2015
- Submitted: February 6, 2015
- Operation: Air carrier
- Aircraft: N620SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28036
- Aircraft time: 60,790 hours, 48,799 cycles
- System (JASC): 5751 · Ailerons
- Part: Bracket
- Part number: 6573719
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AILERON CLOSEOUT BAY BRACKET CRACKED AT REAR SPAR STATION 545.  R & R BRACKET IAW SRM.
